MAUDE Adverse Event Report: ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; RFA GENERATOR

ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; RFA GENERATOR
Model Number RFG-IONIC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated.E1; reporter phone number: (b)(6).
 
Event or Problem Description
It was reported that during a radiofrequency lesioning procedure patient experienced a superficial skin burn, subsequently leading to localized soft tissue necrosis.As a result, extended wound care was done to address the issue.Patient is stable.
 
Additional Manufacturer Narrative
Based on the information provided to abbott and the investigation performed, the root cause of the field reported event could not be conclusively determined as the returned ionic rf¿ generator functioned as expected throughout the investigation.

Brand Name
IONICRF¿ GENERATOR
Common Device Name
RFA GENERATOR
Manufacturer (Section D)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23584229
Report Number2184149-2025-00185
Device Sequence Number9533220
Product Code GXD
UDI-Device Identifier05415067029317
UDI-Public(01)05415067029317(10)10566481
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-IONIC
Device Catalogue NumberRFG-IONIC
Device Lot Number10566481
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown